Article citationsMore>>

A. S. Salama and H. M. Abu-Donia, “Generalizations of Rough Functions in Topological Spaces by Using PreOpen Sets,” Journal of Intelligent Learning Systems and Applications, Vol. 4, No. 2, 2012, pp. 127-134. doi:10.4236/jilsa.2012.42012

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.